Book 

 

P.J. Torres, Mathematical Models with singularities - A Zoo of Singular Creatures, Atlantis Press, ISBN: 978-94-6239-105-5

 

 

 

 

 

 

 

 

Preprints 

 

 

 

 

 

Papers in 2017 

 

110. D. de la Fuente, P.J. Torres, A new relativistic extension of the harmonic oscillator satisfying an isochronicity principle, Qual. Theory Dyn. Syst., 34, Iss. 3 ( 2017), 579–589.

 

109. D. de la Fuente, A. Romero, P.J. Torres, Uniform circular motion in General Relativity: Existence and extendibility of the trajectories, Class. Quantum Grav. 34, n. 12 (2017), 125016

 

108. F. Adrián F. Tojo, P.J. Torres, Green's functions of partial differential equations with involutions, Journal of Applied Analysis and Computation 2017, Vol.7, (3):1127-1138, DOI:10.11948/2017070 

107. J. Chu, Z. Liang, P.J. Torres, Z. Zhou, Existence and stability of periodic oscillations of a rigid dumbbell satellite around its center of mass, D.C.D.S. B 22, n.7 (2017), 2971–3006

106. F. Güngör, P.J. Torres, Lie point symmetry analysis of a second order differential equation with singularity, J. Math. Anal. Appl. 446  (2017) 1046-1059  

105. C. Bereanu, D. de la Fuente, A. Romero, P.J. Torres, Existence and multiplicity of entire radial spacelike graphs with prescribed mean curvature function in certain Friedmann–Lemaître–Robertson–Walker spacetimes, Commun. Contemp. Math. 19 (2017) 1650006

104. D. de la Fuente, A. Romero, P.J. Torres, Existence and extendibility of rotationally symmetric graphs with a prescribed higher mean curvature function in Euclidean and Minkowski spaces, J. Math. Anal. Appl. 446, Iss. 1 (2017), 1046–1059

 

 

 

Papers in 2016 

 

103. J. Mawhin, P.J. Torres, Prescribed mean curvature graphs with Neumann boundary conditions in some FLRW spacetimes, J. Differential Equations 261, Iss. 12 (2016), Pages 7145--7156.

 

102. S. Pérez-González, J. Torregrosa, P.J. Torres, Existence and uniqueness of limit cycles for generalized phi-Laplacian Liénard equations J. Math. Anal. Appl. 439, Iss. 2, (2016), 745–765

 

101. J. Chu. P.J. Torres, F. Wang, Twist periodic solutions for differential equations with a combined attractive-repulsive singularity, J. Math. Anal. Appl. 437, Iss. 2 (2016), 1070–1083

 

100. A. Margheri, P.J. Torres, Chaotic dynamics of the Kepler problem with oscillating singularity, Advanced Nonlinear Studies 16, Iss. 3 (2016), 551-567

 

 

 

 

Papers in 2015 

99. D. de la Fuente, A. Romero, P.J. Torres, Unchanged direction motion in General Relativity: the problem of prescribing acceleration and the extensibility of trajectories , J. Math. Phys. 56  (2015), 112501

 

98. C. Escudero, F. Gazzola, R. Hakl, I. Peral, P.J. Torres, Existence results for a fourth order partial differential equation arising in condensed matter physics, Mathematica Bohemica 140, No. 4 (2015), 385-393

 

97. Q. Liu, P.J. Torres, D. Qian, Periodic, quasi-periodic and unbounded solutions of radially symmetric systems with repulsive singularities at resonance, Nonlinear Differential Equations and Applications NoDea 22, Issue 5, (2015) 1115-1142

 

96. C. Escudero, P.J. Torres, Existence of radial solutions to biharmonic k-Hessian equations, Journal of Differential Equations 259 (2015) 2732-2761

 

95. P.J. Torres, Periodic oscillations of a model for membrane permeability with fluctuating environmental conditions, Journal of Mathematical Biology 71 (2015) 57-68

 

94. D. de la Fuente, A. Romero, P.J. Torres, Entire spherically symmetric spacelike graphs with prescribed mean curvature function in Schwarzschild and Reissner-Nordström spacetimes, Classical and Quantum Gravity 32, 035018. doi:10.1088/0264-9381/32/3/035018

 

93. D. de la Fuente, A. Romero, P.J. Torres, Radial solutions of the Dirichlet problem for the prescribed mean curvature equation in a Robertson-Walker spacetime, Advanced Nonlinear Studies 15, Iss. 1 (2015), 171-182

 

92. J. Chu, P.J. Torres, F. Wang, Radial stability of periodic solutions of the Gylden-Meshcherskii-type problem, Discrete and Continuous Dynamical Systems A 35, Iss.5 (2015) 1921-1932,  doi:10.3934/dcds.2015.35.1921


 

Papers in 2014 

 

91. P.J. Torres, Modulated amplitude waves with non-trivial phase in quasi-1D inhomogeneous Bose-Einstein condensates, Physics Letters A 378, Iss. 45 (2014), 3285–3288

 

90. C. Escudero, R. Hakl. I. Peral, P.J. Torres, Existence and nonexistence results for a singular boundary value problem arising in the theory of epitaxial growth, Mathematical Models in the Applied Sciences 37, Iss. 6 (2014), 793-807

 

89. A. Margheri, C. Rebelo, P.J. Torres, On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs, J. Math. Anal. Appl. 413 (2014) 660–667

 

 

 

Papers in 2013 

 

88. A. Boscaggin, P.J. Torres, Periodic motions of fluid particles induced by a prescribed vortex path in a circular domain, Physica D: Nonlinear Phenomena, Volume 261, 15 October 2013, Pages 81-84.

 

87. P.J. Torres, P. Madhusudhanan, L. W. Esposito, Mathematical analysis of a model for moon-triggered clumping in Saturn’s rings, Physica D, Vol. 259 (2013), pp. 55-62. DOI: 10.1016/j.physd.2013.06.002

 

86. A. Gutiérrez, P.J. Torres, Non-autonomous saddle-node bifurcation in a canonical electrostatic MEMS, International Journal of Bifurcation and Chaos, Vol. 23, No. 5 (2013) 1350088 (9 pages), DOI: 10.1142/S021812741350088.

 

85. C. Bereanu, P. Jebelean, P.J. Torres, Multiple positive radial solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space, Journal of Functional Analysis, Volume 265, Issue 4, 2013, pp. 644–659.

 

84. R. Navarro, R. Carretero-González, P.J. Torres, P.G. Kevrekidis, D.J. Frantzeskakis, M.W. Ray, E. Altuntaş, and D.S. HallDynamics of Few Co-rotating Vortices in Bose-Einstein Condensates, Physical Review Letters 110, 225301 (2013) [6 pages].

 

83. C. Escudero, R. Hakl. I. Peral, P.J. Torres, On the radial stationary solutions to a model of nonequilibrium growth, European Journal of Applied Mathematics Vol. 24 (3), pp. 437-453.

 

82. A. Ruiz-Herrera, P.J. Torres, Periodic solutions and chaotic dynamics in forced impact oscillators, SIAM J. Appl. Dyn. Syst. 12-1 (2013), pp. 383-414.

 

81. P.J. Torres, A.J. Ureña, M. Zamora, Periodic and quasi-periodic motions of a relativistic particle under a central force field, Bulletin of the London Mathematical Society (2013) 45(1): 140-152, doi:10.1112/blms/bds076

 

80. P.J. Torres, Z. Cheng, J. Ren, Non-degeneracy and Uniqueness of Periodic Solutions for 2n-order Differential Equations, Discrete and Continuous Dynamical Systems A Vol. 33, n. 5 (2013), 2155 - 2168.

 

79. Q.D. Katatbeh, P.J. Torres, Existence of periodic and solitary waves for a Nonlinear Schrödinger Equation with Nonlocal Integral Term of convolution type, Communications in Nonlinear Science and Numerical Simulation 18 (2013) 1136–1142.

78. C. Bereanu, P. Jebelean, P.J. Torres, Positive radial solutions for Dirichlet problems with mean curvature operators in Minkowski space, Journal of Functional Analysis 264 (2013) 270-287.

77. J.A. Cid, P.J. Torres, On the existence and stability of periodic solutions for pendulum-like equations with friction and $\phi$-Laplacian, Discrete and Continuous Dynamical Systems 33 (2013) 141-153

 

 

 

 

 

 

 

 

Papers in 2012

 

76. A. Fonda, R. Toader, P.J. Torres, Periodic motions in a gravitational central field with a rotating external force, Celestial Mechanics and Dynamical Astronomy 2012, Volume 113, Number 3, Pages 335-342


75. R. Hakl, P.J. Torres, M. Zamora, Periodic solutions of singular second order differential equations: the repulsive case, Topological Methods in Nonlinear Analysis, Volume 39, 2012, 199–220.

 

74. C. Bereanu, P.J. Torres, Existence of at least two periodic solutions of the forced relativistic pendulum, Proc. Am. Math. Soc. 140 (2012), 2713-2719 .

 

73. D. Bonheure, P.J. Torres, Bounded and homoclinic like solutions of a second order singular differential equation, Bulletin London Math. Soc. (2012) 44(1): 47-54.

 

72. J. Chu, N. Fan, P.J. Torres, Periodic solutions for second order singular damped differential equations, J. Math. Anal. Appl. Vol. 388 (2012) 665–675.

 

71. A. Gutiérrez, P.J. Torres, The Lazer-Solimini equation with state-dependent delay, Applied Math. Letters Vol. 25, Iss. 3, (2012), pp. 643-647

 

 

 

 

 

 

 

 

 

 

 

Papers in 2011 

70. P.J. Torres, Stabilization of optically coupled lasers with periodic pumping, Nonlinear Oscillations vol. 14 (2011 ), No. 3, pp. 392-399.

 

69. R. Hakl, P.J. Torres, M. Zamora, Periodic solutions of singular second order differential equations: upper and lower functions, Nonlinear Analysis: Theory, Methods & Applications 74 (2011) 7078-7093

 

68. A. Gutiérrez, P.J. Torres, Periodic solutions of Liénard second order differential equations with one or two weak singularities, Differential Equations & Applications- DEA 3 (2011) 375-384

 

67. C. Escudero, A. Rivera, P.J Torres, Chemical Oscillations out of Chemical Noise, SIAM J. Appl. Dyn. Syst. 10 (2011) 960-986

 

66. N. Alkoumi, P.J. Torres, Estimates on the number of limit cycles of a generalized Abel equation, Discrete and Continuous Dynamical Systems A, Volume 31 (2011) pp. 25-34


65. P.J. Torres, P.G. Kevrekidis, D.J. Frantzeskakis, R. Carretero-González, P. Schmelcher and D.S. Hall,
Dynamics of vortex dipoles in confined Bose–Einstein condensates, Physics Letters A 375 (2011) 3044-3050


64. S. Middelkamp, P.J. Torres, P. G. Kevrekidis, D.J. Frantzeskakis, R. Carretero-González, P. Schmelcher, D.V. Freilich, and D.S. Hall,
Guiding-center dynamics of vortex dipoles in Bose-Einstein condensates, Phys. Rev. A 84 (2011) 011605(R)

63. N. Alkoumi, P. J. Torres, On the number of limit cycles of a generalized Abel equation, Czechoslovak Mathematical Journal 61 (2011) 73-83.

 

62. R. Hakl, P.J. Torres, A combined variational-topological approach for dispersion-managed solitons in optical fibers, Z. Angew. Math. Phys. 62 (2011) 245–266.

 

61. R. Halk, P.J. Torres, Maximum and antimaximum principles for a second order differential operator with variable coefficients of indefinite sign, Applied Mathematics and Computation 217 (2011) 7599-7611.

 

60. P.J. Torres, R. Carretero-González, S. Middelkamp, P. Schmelcher, D.J. Frantzeskakis and P.G. Kevrekidis, Vortex Interaction Dynamics in Trapped Bose-Einstein Condensates, Communications on Pure and Applied Analysis 10 (2011) 1589-1615.

 

59. P. J. Torres, Nondegeneracy of the periodically forced Liénard differential equation with $\phi$-Laplacian, Communications in Contemporary Mathematics 13 (2011) 283-292. 

 

 

 

 

 

Papers in 2007 

45. J. Belmonte-Beitia, V.M. Pérez-García, V. Vekslerchik, P.J. Torres, Lie symmetries and solitons in nonlinear systems with spatially inhomogeneous nonlinearities, Phys. Rev. Lett. 98 (2007), 064102.

 

44. J. Campos, M.J. Romero-Vallés, P.J. Torres,  A fractal structure in a bouncing ball model, Int. J. Qualitative Th. Diff. Eqs Appl. Vol. 1(2007), 76-87.

 

43. J. Campos, M.J. Romero-Vallés, P.J. Torres, J.J.P. Veerman, Dynamics of a jumping particle on a staircase profile, Chaos, Solitons & Fractals 32-2 (2007), 415-426.

 

42. J. Chu, P.J. Torres, Applications of Schauder's Fixed Point Theorem to Singular Differential Equations, Bull. London Math. Soc. 39 (2007), 653-660.

 

41. Jifeng Chu, Pedro J. Torres, Meirong  Zhang, Periodic solutions of second order non-autonomous singular dynamical systems, J. Differential Equations 239 (2007), 196-212.

Top Cited Article 2007-2011 (among the 20 most cited articles published in Journal of Differential Equations)

 

40. D. Franco, E. Liz and P.J. Torres, Existence of periodic solutions for population models with periodic delay, Indian J. Pure Appl. Math. Vol.38 n.3 (2007), 143-152.

 

39. D. Nuñez, P.J. Torres, KAM dynamics and stabilization of a particle sliding over a periodically driven curve, Applied Mathematical Letters 20(6) (2007), 610-615.

 

38. V.M. Pérez-García, P.J. Torres, and G.D. Montesinos, The method of moments for Nonlinear Schrodinger Equations: Theory and Applications, SIAM J. Appl. Math. 67(4) (2007),  990-1115.

 

37. P.J. Torres, Weak singularities may help periodic solutions to exist, J. Differential Equations 232 (2007), 277-284.

Top Cited Article 2007-2011 (among the 20 most cited articles published in Journal of Differential Equations)

 

36. P.J. Torres, Existence of closed solutions for a polynomial first order differential equation, J. Math. Anal. Appl. 328 (2007), 1108-1116.

 

35. P.J. Torres, Existence and stability of periodic solutions for second order semilinear differential equations with a singular nonlinearity, Proceedings of the Royal Society of Edinburgh 137A (2007), 195-201.          

 

 

 

 

 

 

2011 © Universidad de Granada